# SDR VNAA20250329011

- Difficulty date: January 26, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670390951CC670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGES AND HINGE FITTINGS AT AFT LAVATORY SERVICE DOOR 196ER AND WEAR ON HINGES (2 E/AS) OF ACCESS PANEL 195CB (ATACHMENT HARDWARE INCLUED).    HINGES (2 E/AS) OF ACCESS PANEL 195CB WERE CLEANED PER CRJ700 SRM 51-26-00-001-001-A01 AND NO DAMAGES WERE FOUND AFTER CLEANED,  PAINT ON HINGE (2EAS) WAS REMOVED PER CRJ-700 SRM 51-26-01-001-001 A01 AND WERE INSPECTED PER CRJ-700 NDTM PART 01 TASK 51-20-009-210 (CONFIG A01) AND NO CORROSION FOUND, AND HINGES (P/N:CC670-39096-1) AND (P/N:CC670-39095-1) WERE REPLACED PER CRJ700 SRM 51-41-02-001-001-A01
